I have taken Nabumetone for 5 years at a dose of 500mg once a day when I have a lot of pain or every other day most of the time. Recently I had a bad flare up and was on Nabumetone 750 tablet once a day for 2 weeks. I noticed a swollen area on my lower lip about 15 min. after taking it just the other night. I took Benadryl (2 capsules) immediately to counteract a possible allergic reaction. Am I over reacting? I have never had any hives or swelling before. My pain is down considerably but I have stopped the Nabumetone out of fear. Any advice? I may see my doctor very soon.
Is it possible to have an allergic reaction to my medicines after 5 years?
- 10 May 2010 by Katherine123
- 10 May 2010
- allergic reactions, osteoarthritis, pain, nabumetone
Added 10 May 2010:
Aspirin makes my ears ring but my doctor prescribed Nabumetone anyway. When my lip swelled the other day I had a very bad panic attack and went to the emergency room. We waited it out and I had no airway restriction or other swelling at all. All my vital signs were okay. I was diagnosed with acute anxiety due to stress. My doctor knows all this and he is keeping me on Nabumetone. I have experienced a bad allergic reaction to Cipro once and am now fearful of having another reaction. Any advice?
- Nabumetone Information for Consumers
- Nabumetone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nabumetone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 2 answers
Posted 22 Jul 2010 • 1 answer
Posted 30 May 2011 • 5 answers
Posted 27 Mar 2015 • 1 answer
Posted 9 Jan 2016 • 2 answers